Please help me out here...I'm dumb-founded on this one. I'm a 20 year old female. I take Yasmin birth control and do my very best at taking it at the same time (I'm very busy at work but I usually take it within the same hour everyday) and I don't think I have missed any days in a few months. I finished my last pack and had my period week as usual, then started my new pack. This month it took an entire week of the new pack to make my period stop (so I was bleeding for nearly 2 weeks), and after that I've noticed that anytime I become sexually aroused and being lubricated(naturally) I have light vaginal bleeding for a few hours, even if I dont have intercourse. As long as I am turned on and I become aroused, I begin to lightly bleed. This has been going on for about 2 weeks now. I'm completely fine during any other time. This is so odd, please someone help me figure it out?
I dont know what causes it, and I am not a docotr, but maybe it could be that you still have some blood up inside of you that hasnt come out yet , and when you get aroused/natural lubrication, the blood comes out with it. If it continues, and bothers you too much, you should consult your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.